MathSciNet Relay Station
MathSciNet bibliographic data
MR2329548 91A05 (26B05 46B20 46N10 91A20)
Deville, R.; Matheron, É. Infinite games, Banach space geometry and the eikonal equation. Proc. Lond. Math. Soc. (3) 95 (2007), no. 1, 49–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement